ISSN 1308-8734 | E-ISSN 1308-8742
Case Report
Lenalidomide Induced Late-Onset Acute Respiratory Distress Syndrome
1 Department of Radiology, Ataturk University School of Medicine, Erzurum, Turkey  
2 Department of Emergency Medicine, Ataturk University School of Medicine, Erzurum, Turkey  
3 Department of Pulmonology, Ataturk University School of Medicine, Erzurum, Turkey  
Eurasian J Med 2016; 48: 228-229
DOI: 10.5152/eurasianjmed.2015.0150
Key Words: Lenalidomide, pulmonary toxicity, side effect, dyspnea
Abstract

A 77-year-old man with multiple myeloma (MM) presented with shortness of breath to the emergency department. He also had history of chronic obstructive pulmonary disease, chronic pulmonary embolism and nephrectomy due to malignancy 10 years ago. He had been treated for 9 months with lenalidomide because of MM. He diagnosed with adult respiratory distress syndrome due to lenalidomide. We aimed to demonstrate late onset and destructive effects of lenalidomide on the lungs. 

Key Words
Authors
All
Author’s Corner
Survey
AVES | Copyright © 2017 Atatürk University Faculty of Medicine | Latest Update: 24.10.2017